# SDR IPXA10562388

- Difficulty date: August 30, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, NR1 ENGINE STRUT HAS CRACKED BRACKET JUST INBD OF PANEL 435AR CUTOUT FWD LWR CORNER.  R & R BRACKET IAW SRM 51-40-02.
